RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 3, Pages 356–373 (Mi mz12110)  

This article is cited in 1 scientific paper (total in 1 paper)

Cones of Functions with Monotonicity Conditions for Generalized Bessel and Riesz Potentials

N. A. Bokaeva, M. L. Gol'dmanb, G. Zh. Karshygina

a L. N. Gumilev Eurasian National University, Astana
b Peoples' Friendship University of Russia, Moscow

Abstract: Order covering and order equivalence for cones of functions with monotonicity properties related to decreasing rearrangements of generalized Bessel and Riesz potentials are considered.

Keywords: rearrangement-invariant spaces, generalized Bessel and Riesz potentials, cones of decreasing rearrangements, embedding criteria, order covering and order equivalence of cones.

Funding Agency Grant Number
Russian Science Foundation 14-11-00443
The work of the second author was supported by the Russian Scientific Foundation (project no. 14-11-00443).


DOI: https://doi.org/10.4213/mzm12110

Full text: PDF file (551 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:3, 348–363

Bibliographic databases:

UDC: 517
Received: 15.12.2017
Revised: 06.03.2018

Citation: N. A. Bokaev, M. L. Gol'dman, G. Zh. Karshygina, “Cones of Functions with Monotonicity Conditions for Generalized Bessel and Riesz Potentials”, Mat. Zametki, 104:3 (2018), 356–373; Math. Notes, 104:3 (2018), 348–363

Citation in format AMSBIB
\Bibitem{BokGolKar18}
\by N.~A.~Bokaev, M.~L.~Gol'dman, G.~Zh.~Karshygina
\paper Cones of Functions with Monotonicity Conditions for Generalized Bessel and Riesz Potentials
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 3
\pages 356--373
\mathnet{http://mi.mathnet.ru/mz12110}
\crossref{https://doi.org/10.4213/mzm12110}
\elib{http://elibrary.ru/item.asp?id=35410197}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 3
\pages 348--363
\crossref{https://doi.org/10.1134/S0001434618090043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451315200004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056721539}


Linking options:
  • http://mi.mathnet.ru/eng/mz12110
  • https://doi.org/10.4213/mzm12110
  • http://mi.mathnet.ru/eng/mz/v104/i3/p356

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Bokayev, M. L. Goldman, G. Zh. Karshygina, “Criteria for embedding of generalized Bessel and Riesz potential spaces in rearrangement invariant spaces”, Eurasian Math. J., 10:2 (2019), 8–29  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:236
    References:32
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020